"The exp(-φ(ξ))-Expansion Method and Its Application for Solving Nonlinear Evolution Equations"
written by Mahmoud A. E. Abdelrahman, Emad H. M. Zahran, Mostafa M. A. Khater,
published by International Journal of Modern Nonlinear Theory and Application, Vol.4 No.1, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] New structural dynamics of isolated waves via the coupled nonlinear Maccari's system with complex structure
Indian Journal of Physics, 2018
[2] Novel features of the nonlinear model arising in nano-ionic currents throughout microtubules
Indian Journal of Physics, 2018
[3] Dynamic of solitary wave solutions in some nonlinear pseudoparabolic models and Dodd–Bullough–Mikhailov equation
Indian Journal of Physics, 2018
[4] The development of the deterministic nonlinear PDEs in particle physics to stochastic case
Results in Physics, 2018
[5] On the numerical investigations to the Cahn-Allen equation by using finite difference method
2018
[6] Local M-derivative of order and the modified expansion function method applied to the longitudinal wave equation in a magneto electro-elastic circular rod
Optical and Quantum Electronics, 2018
[7] Numerical simulation and solutions of the two‐component second order KdV evolutionarysystem
Numerical Methods for Partial Differential Equations, 2018
[8] New soliton properties to the ill-posed Boussinesq equation arising in nonlinear physical science
2017
[9] Solitary waves for the nonlinear Schrödinger problem with the probability distribution function in the stochastic input case
The European Physical Journal Plus, 2017
[10] Analytical solutions of Phi-four equation
2017
[11] New wave simulations to the (3+ 1)-dimensional modified Kdv-Zakharov-Kuznetsov equation
AIP Conference Proceedings, 2017
[12] New complex and hyperbolic function solutions to the generalized double combined Sinh-Cosh-Gordon equation
AIP Conference Proceedings, 2017
[13] Application of the modified exponential function method to the Cahn-Allen equation
AIP Conference Proceedings, 2017
[14] Exact traveling wave solutions for an important mathematical physics model
J. Appl. Math. Bioinform, 2016
[15] On some subclasses of bi-univalent functions associated with pseudo-starlike functions
Journal of the Egyptian Mathematical Society, 2016
[16] Prototype traveling wave solutions of new coupled Konno-Oono equation
Optik, 2016
[17] New Complex Hyperbolic Function Solutions for the (2+ 1)-Dimensional Dispersive Long Water–Wave System
Mathematical and Computational Applications, 2016
[18] Soliton Soltuions of Nonlinear Evolutions Equation by using the Extended Exp (− ϕ (ξ)) Expansion Method
International Journal of Computer Applications, 2016
[19] Dark and new travelling wave solutions to the nonlinear evolution equation
Optik, 2016
[20] ON RELIABLE METHOD TO SOLVE SYSTEM OF BOUSSINESQ EQUATIONS
2016
[21] Traveling Wave Solutions For The Couple Boiti-Leon-Pempinelli System By Using Extended Jacobian Elliptic Function Expansion Method
2015
[22] RETRACTED: The Modified Simple Equation Method and Its Applications in Mathematical Physics and Biology
2015
[23] Traveling Solitary Wave Solutions for the Symmetric Regularized Long-Wave Equation
2015
[24] Extended Jacobian Elliptic Function Expansion Method and Its Applications in Biology
Applied Mathematics, 2015
[25] The Modified Simple Equation Method and Its Applications in Mathematical Physics and Biology
American Journal of Computational Mathematics, 2015
[26] On the Complex and Hyperbolic Structures for the (2+ 1)-Dimensional Boussinesq Water Equation
Entropy, 2015
[27] The exp (-j (x)) Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics
American Journal of Computational Mathematics, 2015
[28] exp− ϕ ξ Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics
2015